This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
my brother was on 150mg of Tramadol 2 yrs ago, in the last year has weaned off & is to 50mg a day, and wants off BAD.....he has some time off & wants to detox on his own.....should he try to go 25mg a day for a few days then to zero? He wants it done & is willing to use melatonin to sleep for however long to get off of it even going cold turkey....what would be best...cold turkey or more weaning? He feels the sweats & shivers &depression when he tries weaning...he has about 4-5 days to get this done...opinions please
Jgobea,im sorry your bro is goin through this,i think weanin is rhe best way.No matter how he does it,its not goin to b easy and he has to REALLY wanna do it.Although I hav never taken tramadol,my friend has and hates that she ever did.I hear nothin but bad things about this drug,she said it didnt even help here pain ,she just got scared of thw W/D's so she kept takin it.I do know she did ween,plenty of water,rest,he probably has no appetite but try some soup or ramen noodles,crackers will help the nausea,also valium,neurotin will help him relax and get a little sleep.Day by Day,prayer and more prayer and your help ,he can do it.I hope this helps,Good Luck
Hello Jgobea and welcome to the forum. I don't have personal experience with Tramadol but there are others on this forum that do. Someone will come along and give you some great advice about it. But IMO Tramadol is not a drug that should be stopped abruptly. Your bro needs to ween off as going c/t could cause seizures. He should talk to his doctor about getting off as this is a very dangerous drug to just quit.
that is a very low dose i think that plan sounds good i was on 1500 mgs of tram a day plus about 30 percs aday but he down to 1 pill a day thats great he should hav very little w/d but tram w/d are dangerous it can cause seizers but at that dose he should b okay
i have been addicted to tramadol for for the past 12 months prior to this is was and still am addicted to codeine. in the past 12 months i have used 1320 tramadol 100mg M/R as my doctor has just informed me and everyday i will purchase 30 Solphedine Max tablets. I have just spoken with my doctor and i have finally admitted that i have had a problem since 2003! I want to come off all these tablets and actually feel something normal and natural but i am so scared of the withdrawls. i take that much tramadol i actually have OD side effects where i can not lift my head or even get up for a full 254 hours. The doctor now will see me every 7 days and gice me 14 tramadol and as i type this i have already necked 5 in 1 go (ashamed of myself) Please could someone help me and give me hints on how i do this? I will also be seeing a mental health nurse who will see where the under lying problem comes from. Thank You
Is your doctor helping you at all? It would be much easier on you to taper off, one drug at a time.
Start your own thread so you don't get overlooked here. Go back to the main page and click on "post a question". Give us an idea of how much you take per day. It looks like 6 or 7 Tramadol ? How much codeine?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.